Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.
I have been taking the mini pill (POP) for 10 days now! I started taking it the first day of my period and I feel horrendous!
Really sore boobs, awful hunger, feel shaky, sick, headaches and generally low! Are these normal side affects,? I honestly feel pregnant.
😳 I've been taking it for a week now and I feel hungry shakey and sick too! It just comes on all of a sudden. I've been wondering if it's the pill but never been on the mini before so wasn't sure if it was a coincidence.
@MustBeAWeasly yes same! I'm fine most of the day then all of a sudden in the afternoon it hits me!
My boobs are so sore I can't take my bra off!
Someone just said the mini pill tricks your body into thinking you are pregnant! I can't cope with feeling like this for much longer though I'm tempted to stop taking it already x